I recently lost 60 lbs. Six weeks ago I started getting dizzy when lowering my head onto my pillow at night and also when lifting my head off the pillow in the morning. This would last 3-4 seconds. I had been taking 10MG of Norvasc for several years at my higher weight. I had my vitals taken and both my blood pressure and heart rate were lower than I have ever seen them (113/67 and 52) I starting cutting the pill in half and the dizziness lessened but was still present. My vitals remained low. Yesterday, I had an EKG that was "abnormal". I was told I was dropping heart beats and should see a Cardiologist. I will be 58 next month and have NEVER had an abnormal EKG. I have done some research and it appears that some Channel Blockers do cause irregular heatbeats. Can Amlodipine (Norvasc) be causing this abnormality?
It might be. The low vital signs is normal with all that weight loss. You should see a cardiologist to get straightened out.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Dec 2018 • 3 answers
Updated 6 Nov 2014 • 1 answer
Updated 5 Feb 2017 • 2 answers
Updated 2 Aug 2018 • 1 answer
Updated 15 days ago • 2 answers